Simple treatment for chemotherapy pain
Individuals undergoing chemotherapy often suffer from side effects, including pain or numbness in... New heart stent study: No impact on chest pain
A carefully controlled study has reported that stents given to individuals with a severe blockage of... 2017 review of medical overuse
Scientists from the University of Maryland School of Medicine have reviewed the data on various... Share this page:
Aromatase inhibitors tend to cause fewer serious side effects than tamoxifen, such as blood clots, stroke, and endometrial cancer. But aromatase inhibitors can cause more heart problems , more bone loss ( osteoporosis ), and more broken bones than tamoxifen, at least for the first few years of treatment. If you and your doctor are considering an aromatase inhibitor as part of your treatment plan, you may want to ask your doctor about having a bone density test to see if a bone strengthening medicine might be necessary while you're taking the aromatase inhibitor.
HI, I have been taking Arimidex for about 5 months. I am also very sensitive to drugs. It's a curse, really. I had a difficult time in the beginning. I didn't feel well, I was very tired, I wasn't sleeping well and I had didn't have a good attitude about taking it. I went to see my doctor and told him I just couldn't hack it. He told me to give it awhile longer and then go off if I needed to. Low and behold during the 3rd month I started to feel much better. I was also very resistant to taking the drug. I really didn't commit to it in my mind and kept thinking I was going off. I didn't like the idea of every bit of estorgen in my body being supressed. I think it was really difficult for me to adjust physically and mentally to Arimidex but I have adjusted and feel fine. Give it a go...and think of me if you have trouble and how I told myself everyday I was going to go off.